# SDR KBM2005F00071

- Difficulty date: April 13, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7700 · Engine Indicating System
- Part: Gauge
- Part number: 12444412
- Part serial: 80C1065A
- Condition: Failed
- Location: Tot
- Part time: 52 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT GAUGE, INDICATES -0- BELOW 250 DEGREES C.  REMOVED AND REPLACED.  (K)
